# SDR ASAA2021121637018

- Difficulty date: December 16, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 03016
- Aircraft time: 44,815 hours, 17,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002321300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN IS CORRODED AT LAV OVERBOARD VENT GROUNDED - YES. ACCOMPLISHED CATEGORY A PERMANENT REPAIR TO RH FUSELAGE SKIN AT LAV OVERBOARD VENT BETWEEN FR 69 - 70 STGR 30RH TO STGR 33RH IAW A320 SRM 53-41-11-300-004. WORK ACCOMPLISHED ON DOCUMENT SA014721. REF INSP TASK CARD ZL-100-02-1 (7002456175)
